# SDR ASOA2015032012436

- Difficulty date: March 16, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 24,633 hours, 23,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO OPEN.  CYCLED PAX DOOR SEVERAL TIMES, OPS CHECK GOOD IAW AMM 52-11-00.
